MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL13.7
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
A 13.7mm micl13.7 implantable collamer lens, -16.00 diopter, was returned to the manufacturer damaged.It was reported the lens tore at the haptic.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
B5: the reporter indicated the lens tore during folding.H3: device evaluation: the lens was returned in liquid, in a micro-centrifuge vial.Visual inspection found the haptic torn.Claim # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: h6 - work order search: another similar complaint was reported for units within the same lot.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key11099004
Report Number2023826-2020-03211
Device Sequence Number16955933
Product Code MTA
UDI-Device Identifier00841542103688
UDI-Public00841542103688
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberMICL13.7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/04/2021
03/25/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/27/2021
04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1